Alert archive / Texas / Tornado Warnings in 2005

Tornado Warning 32, NWS San Angelo, TX

May 31, 2005Coleman County, Concho County, Runnels County, Texas

NWS San Angelo, TX issued this tornado warning at May 31, 2005, 11:32 PM CDT for Coleman County, Concho County, Runnels County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2005, 11:32 PM CDT (04:32 UTC)
Expired
Jun 1, 2005, 12:15 AM CDT
In force
43 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

Counties Coleman County, TX, Concho County, TX, Runnels County, TX

The radar

The San Angelo radar (KSJT), 73 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 7:05 PM CDTTornado WatchSPC7 hr
May 31, 9:05 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.5 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2005-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2005-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3403 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 010432
TORSJT
TXC083-095-399-010515-
/O.NEW.KSJT.TO.W.0032.050601T0432Z-050601T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1132 PM CDT TUE MAY 31 2005

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN RUNNELS COUNTY IN WEST CENTRAL TEXAS
  SOUTHWESTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS
  NORTHEASTERN CONCHO COUNTY IN WEST CENTRAL TEXAS

* UNTIL 1215 AM CDT

* AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTH OF
  BENOIT...OR ABOUT 7 MILES EAST OF BALLINGER...MOVING SOUTHEAST AT
  30 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  IVIE RESERVOIR NEAR CONCHO PARK MARINA AND LEADAY BY 1150 PM CDT
  THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 BY 1155 PM
  CDT
  MILLERSVIEW BY 1205 AM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3179 9979 3171 10000 3135 9984 3145 9945

$$

10
2 follow-up statements
000 
WWUS54 KSJT 010449
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1149 PM CDT TUE MAY 31 2005

TXC083-095-399-010515-
/O.CON.KSJT.TO.W.0032.000000T0000Z-050601T0515Z/
RUNNELS TX-COLEMAN TX-CONCHO TX-
1149 PM CDT TUE MAY 31 2005

...A TORNADO WARNING CONTINUES UNTIL 1215 AM CDT FOR NORTHEASTERN
CONCHO...SOUTHWESTERN COLEMAN AND SOUTHEASTERN RUNNELS COUNTIES...

AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR IVIE RESERVOIR
NEAR CONCHO PARK MARINA...OR ABOUT 12 MILES NORTHEAST OF PAINT
ROCK...MOVING SOUTHEAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE BY 1135 PM CDT
  IVIE RESERVOIR NEAR CONCHO PARK MARINA AND LEADAY BY 1150 PM CDT
  THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 BY 1155 PM
  CDT
  MILLERSVIEW BY 1205 AM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3173 9969 3164 9998 3135 9984 3146 9945

$$
000 
WWUS54 KSJT 010502
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1202 AM CDT WED JUN 1 2005

TXC083-095-399-010515-
/O.CON.KSJT.TO.W.0032.000000T0000Z-050601T0515Z/
RUNNELS TX-COLEMAN TX-CONCHO TX-
1202 AM CDT WED JUN 1 2005

...A TORNADO WARNING CONTINUES UNTIL 1215 AM CDT FOR NORTHEASTERN
CONCHO...SOUTHWESTERN COLEMAN AND SOUTHEASTERN RUNNELS COUNTIES...

AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR THE INTERSECTION
OF RANCH ROAD 1929 AND RANCH ROAD 2134...OR ABOUT 13 MILES EAST OF
PAINT ROCK...MOVING SOUTHEAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 AND LEADAY
  BY 1155 PM CDT
  MILLERSVIEW BY 1210 AM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS OF 70MPH.

LAT...LON 3173 9969 3164 9998 3135 9984 3146 9945

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 31, 9:30 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 31, 9:30 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
930 PM CDT TUE MAY 31 2005

.UPDATE...
LATEST SATELLITE AND WSR-88D DATA INDICATING THUNDERSTORMS MOVING
THROUGH THE WESTERN AND CENTRAL BIG COUNTY AS WELL AS THE NORTHERN
CONCHO VALLEY. LATEST MODEL AND SPC DATA INDICATE AN ENVIRONMENT
VERY FAVORABLE FOR TORNADIC SUPERCELLS. AFTER COORDINATION WITH
SPC...HAVE ISSUED ANOTHER TORNADO WATCH UNTIL 200 AM TOMORROW
MORNING FOR MOST OF WEST CENTRAL TEXAS. THUS...UPDATED GRIDS TO
REFLECT THIS NEW WATCH AND ADJUST FIRST PERIOD POPS AND SKY
CONDITIONS.

&&

.PREV DISCUSSION... (ISSUED 335 PM CDT TUE MAY 31 2005)

SHORT TERM...
WEST CENTRAL TEXAS IN SEVERE WEATHER OUTLOOK DAY 1 WITH MODERATE
RISK OF SEVERE STORMS TODAY. WILL NEED SPOTTER ACTIVATION THIS
AFTERNOON OR EVENING. BECOMING UNSTABLE THIS AFTERNOON WITH CAPES
CLOSE TO 3000 J/KG. STORMS HAVE DEVELOPED OVER THE TX
PANHANDLE AND NORTHEAST NEW MEXICO WITH SURFACE HEATING AND STRONG
SHORTWAVE MOVES OVER.

FIRST...MAY SEE SOME EARLY SEVERE STORMS TO DEVELOP LATE THIS
AFTERNOON IN UNSTABLE AIR...PERHAPS ALONG TSTM OUTFLOW BOUNDARY IN
CONCHO VALLEY AND NORTHERN PERMIAN BASIN.

SECOND...EXPECT MCS (A COMPLEX OF STORMS) CURRENTLY
DEVELOPING IN TX PANHANDLE...TO MOVE SOUTHEAST...AS A SQUALL LINE
LATER THIS EVENING...WITH NORTHWEST FLOW ALOFT...AND SOUTHEAST
WINDS FEEDING THE MCS IN THE LOW LEVELS. MIDLAND RADAR LOOP
INDICATED A POSSIBLE LOW PRESSURE REGION DEVELOPING SOUTH OF
MIDLAND...ENHANCING LOW LEVEL CONVERGENCE TO THEIR NORTH. SPC HAS
SENT OUT MESOSCALE DISCUSSION 1089...WITH ADDITIONAL DETAILS.
WILL HAVE SEVERE MENTION IN ZONES TONIGHT.

LOCALLY HEAVY RAIN ALSO POSSIBLE IN MCS TONIGHT. ON THE LINE BETWEEN
ISSUANCE/NON ISSUANCE OF FLASH FLOOD WATCH. AREAS SOUTH OF A BIG
LAKE...SAN ANGELO...BROWNWOOD LINE HAD 1 TO 3 INCHES OF RAINFALL
LAST WEEK (LOCALLY SOME AREAS 5-6)...AND ARE STILL MOIST. BIG
COUNTRY HAD MUCH LESS. GIVEN THE SPEED OF MCS OVERNIGHT... PERHAPS
IN THE 30 MPH RANGE AND THUS LIMITED TIME OF RAINFALL
DURATION...WILL HOLD OFF ON FLASH FLOOD WATCH...HOWEVER WILL
MENTION LOCALLY HEAVY RAINFALL IN ZONES. LOOKING FOR A LOT OF
AREAS TO SEE .25 TO .50 WITH ISOLATED 1 TO 2 INCHES.

LONG TERM...
MAY SEE A FEW THUNDERSTORMS LINGERING OVER EASTERN
SECTION MID MORNING TOMORROW. ATMOSPHERE REMAINS MOIST AND
SOMEWHAT UNSTABLE INTO NEXT WEEK WITH DRYLINE REMAINING WEST OF THE
REGION. BEST CHANCE OF STORMS LATE THURSDAY NIGHT INTO FRIDAY AS
SHORTWAVE FROM SOUTHWEST MOVES THROUGH.

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
TX...TORNADO WATCH FOR ALL BUT CROCKETT COUNTY AND IRION COUNTY
ACROSS WEST CENTRAL TEXAS THROUGH 200 AM CDT TOMORROW MORNING.

&&

23/HUBER
Hazardous weather outlook, May 31, 11:26 AM CDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1126 AM CDT TUE MAY 31 2005

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140-
154-155-168>170-011626-
BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-
JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-
SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN-
1126 AM CDT TUE MAY 31 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS.

.DAY ONE...TODAY
...WEST CENTRAL TEXAS UPGRADED TO MODERATE RISK THIS AFTERNOON AND
TONIGHT...
A MOIST AND VERY UNSTABLE AIR MASS WILL REMAIN IN PLACE ACROSS
WEST CENTRAL TEXAS THIS AFTERNOON. AS TEMPERATURES CLIMB WELL INTO
THE 80S THIS AFTERNOON...THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG SEVERAL LEFT OVER OUTFLOW BOUNDARIES FROM THIS MORNINGS
STORMS. ANY STORM THAT DOES DEVELOP WILL HAVE THE POTENTIAL OF
QUICKLY REACHING SEVERE LEVELS...WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREAT. IN ADDITION...THERE IS SUFFICIENT WIND
SHEAR THROUGH THE ATMOSPHERE TO ALLOW FOR THE DEVELOPMENT OF A FEW
ISOLATED TORNADOES...ESPECIALLY WITH THOSE STORMS THAT CAN TRACK ALONG
ONE OF THE OUTFLOW BOUNDARIES FOR AN EXTENDED LENGTH OF TIME.

OTHER SEVERE STORMS WILL LIKELY DEVELOP WELL TO THE NORTHWEST
NEAR THE TEXAS NEW MEXICO BORDER LATE THIS AFTERNOON. THESE STORMS
ARE EXPECTED TO MOVE QUICKLY SOUTHEAST...REACHING WEST CENTRAL
TEXAS TOWARDS MIDNIGHT. LARGE HAIL AND DAMAGING WINDS IN EXCESS OF
60 MPH WILL BE LIKELY WITH THIS COMPLEX OF STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY
SEVERE STORMS ARE POSSIBLE AGAIN ON WEDNESDAY. ALTHOUGH THE
COMPLEX OF STORMS EXPECTED TONIGHT WILL STABILIZES THE AIR MASS
SOMEWHAT...THE INSTABILITY SHOULD INCREASE AGAIN BY WEDNESDAY
AFTERNOON. A FEW SEVERE STORMS MAY REDEVELOP DURING THE LATE
AFTERNOON...FOCUSING AGAIN ALONG ANY OUTFLOW BOUNDARIES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND TONIGHT.

07

In the hours before

Local storm report, May 31, 11:16 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1116 PM CDT TUE MAY 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             3 E HATCHEL             31.85N 99.90W
05/31/2005  0.75 INCH        RUNNELS            TX   AMATEUR RADIO

&&

JBRAZZEL
Local storm report, May 31, 11:18 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1118 PM CDT TUE MAY 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             SAN ANGELO              31.45N 100.45W
05/31/2005  0.75 INCH        TOM GREEN          TX   BROADCAST MEDIA

&&

JBRAZZEL
Local storm report, May 31, 11:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1122 PM CDT TUE MAY 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     HAIL             SAN ANGELO              31.45N 100.45W
05/31/2005  1.00 INCH        TOM GREEN          TX   NWS EMPLOYEE

            QUARTER SIZE HAIL AT THE NWS OFFICE IN SAN ANGELO

&&

PMCCULLO
Local storm report, May 31, 11:23 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1123 PM CDT TUE MAY 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     HAIL             2 S SAN ANGELO          31.42N 100.45W
05/31/2005  1.25 INCH        TOM GREEN          TX   NWS EMPLOYEE

&&

JBRAZZEL
Local storm report, May 31, 11:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1124 PM CDT TUE MAY 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     HAIL             2 S SAN ANGELO          31.42N 100.45W
05/31/2005  1.50 INCH        TOM GREEN          TX   NWS EMPLOYEE

&&

JBRAZZEL
Local storm report, May 31, 11:31 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1131 PM CDT TUE MAY 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     HAIL             CHRISTOVAL              31.19N 100.50W
05/31/2005  0.75 INCH        TOM GREEN          TX   PUBLIC

&&

PMCCULLO

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:10 PM CDTSevere Thunderstorm WarningSJTCoke, Sterling50 min
May 31, 8:28 PM CDTTornado WarningSJTCoke, Sterling32 min
May 31, 8:44 PM CDTSevere Thunderstorm WarningSJTFisher, Jones31 min
May 31, 8:53 PM CDTTornado WarningSJTFisher, Jones37 min
May 31, 8:56 PM CDTTornado WarningSJTCoke, Sterling49 min
May 31, 9:00 PM CDTSevere Thunderstorm WarningSJTFisher45 min
May 31, 9:07 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton53 min
May 31, 9:17 PM CDTSevere Thunderstorm WarningSJTNolan28 min
May 31, 9:21 PM CDTTornado WarningSJTJones24 min
May 31, 9:36 PM CDTTornado WarningSJTCoke, Tom Green39 min
May 31, 9:43 PM CDTSevere Thunderstorm WarningSJTFisher47 min
May 31, 9:45 PM CDTTornado WarningSJTJones, Taylor30 min
May 31, 9:47 PM CDTSevere Thunderstorm WarningSJTJones28 min
May 31, 9:50 PM CDTSevere Thunderstorm WarningSJTCoke25 min
May 31, 9:58 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton32 min
May 31, 9:59 PM CDTTornado WarningSJTCoke16 min
May 31, 10:13 PM CDTTornado WarningSJTTom Green32 min
May 31, 10:15 PM CDTSevere Thunderstorm WarningSJTCoke30 min
May 31, 10:15 PM CDTTornado WarningSJTTaylor30 min
May 31, 10:30 PM CDTFlash Flood WarningSJTTaylor2 hr
May 31, 10:32 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford28 min
May 31, 10:39 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels, Taylor51 min
May 31, 10:40 PM CDTTornado WarningSJTConcho, Tom Green50 min
May 31, 10:43 PM CDTSevere Thunderstorm WarningSJTNolan47 min
May 31, 10:45 PM CDTSevere Thunderstorm WarningSJTTaylor30 min
May 31, 10:51 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford24 min
May 31, 11:01 PM CDTTornado WarningSJTRunnels29 min
May 31, 11:09 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan36 min
May 31, 11:13 PM CDTSevere Thunderstorm WarningSJTTom Green62 min
May 31, 11:16 PM CDTTornado WarningSJTConcho, Menard, Schleicher, Tom Green59 min
May 31, 11:40 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green65 min
May 31, 11:50 PM CDTTornado WarningSJTKimble, Menard, Schleicher40 min
May 31, 11:58 PM CDTSevere Thunderstorm WarningSJTKimble, Menard47 min
Jun 1, 12:08 AM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green37 min
Jun 1, 12:15 AM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch45 min
Jun 1, 12:19 AM CDTSevere Thunderstorm WarningSJTIrion, Tom Green26 min
Jun 1, 12:24 AM CDTSevere Thunderstorm WarningSJTConcho, Menard, Tom Green51 min
Jun 1, 12:33 AM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton27 min
Jun 1, 12:44 AM CDTSevere Thunderstorm WarningSJTKimble, Menard31 min
Jun 1, 12:57 AM CDTSevere Thunderstorm WarningSJTKimble33 min
Jun 1, 12:57 AM CDTSevere Thunderstorm WarningSJTMcCulloch33 min
Jun 1, 12:59 AM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green61 min
Jun 1, 1:01 AM CDTSevere Thunderstorm WarningSJTKimble, Menard, Sutton29 min
Jun 1, 1:19 AM CDTSevere Thunderstorm WarningSJTKimble26 min
Jun 1, 1:31 AM CDTSevere Thunderstorm WarningSJTKimble17 min
Jun 1, 1:35 AM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton40 min
Jun 1, 1:58 AM CDTSevere Thunderstorm WarningSJTSchleicher, Sutton32 min
Jun 1, 2:14 AM CDTSevere Thunderstorm WarningSJTKimble, Schleicher, Sutton31 min
Jun 1, 2:30 AM CDTSevere Thunderstorm WarningSJTSutton30 min
Jun 1, 2:44 AM CDTSevere Thunderstorm WarningSJTKimble, Sutton31 min

Nearby

Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.